# SDR 2007UALA03592

- Difficulty date: September 5, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 38,074 hours, 13,519 cycles
- Engine: Iae V2527A5
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Module
- Part number: 2550013
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY SHUTDOWN DISPLAYED ON UPPER ECAM SCREEN - APU.  CREW COMMENTS:  APU WAS SHUT DOWN 20 MINUTES AGO WHILE ON GROUND.  WHILE AIRBORNE GOT ECAM.  *S/D*  EIM MODULE FAILURE.  REPLACED EIM 8061KM.
